# SDR VNAA0801005

- Difficulty date: January 17, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 9,440 hours, 9,768 cycles
- Engine: Ge CF343B1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 6420002
- Part serial: 3430
- Condition: Failed
- Location: Anti-Ice System
- Part time: 9,440 hours, 9,768 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RIGHT HAND ANTI ICE DUCT FAIL RED MASTER WARNING ON TAKEOFF.  CREW ELECTED TO RETURN TO GNV AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE WING ANTI ICE AND CONTROL INDICATION SYSTEM ALONG WITH THE BLEED AIR LEAK CONTROL UNIT AND ICE DETECTION SYSTEMS.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE SWITCH IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
